# SDR ASMF201402003

- Difficulty date: December 25, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 31,101 hours, 16,564 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED AN OIL LACK OF 6 QTS ON RT ENG.  ACFT WAS SENT TO THE HANGAR & MX PERSONNEL PERFORMED ENG LEAKING INSPECTION IAW MM 79-00-00 DETECTING OIL LEAK IN THE BEARING NR 4 PRESS SUPPLY LINE SLUGGISH.  THE LINE WAS TIGHTEN CORRECTING THE OIL LEAK IAW AMM 79-30-00, ALL CORRECT.
